# SDR DXTA2025021202299

- Difficulty date: February 8, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0364
- Aircraft time: 1,494 hours, 1,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2503
- Part serial: 43432
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERIES NOT HOLDING CHARGE. ATTEMPTED TO CHARGE TWICE AND DOES NOT CHARGE. REPEAT WRITE UP. CORRECTIVE ACTION: REPLACED BATTERY. OPS CHECK GOOD. IAW CE680A AMM 33-50-06.
